# SDR UPS03840729

- Difficulty date: May 3, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  AFT CARGO PIT RT TUNNEL FUSELAGE SKIN AND L22R REPAIR NOT PER SRM STA 1230-1240 L22R-L21R.  REMOVED OLD DOUBLER AND LONG AND SPLICE FABBED NEW DOUBLER, TRIPLER, LONGERON SECTION.  INSTALLED DOUBLER, TRIPLER, LONGERON SECTION LONGERON SPLICE, END FITTING IAW DC8 SRM 53-2-2 & 51-1-20D.
